# SDR 2001UALA00039

- Difficulty date: January 17, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Aircraft time: 60,525 hours, 34,796 cycles
- Engine: Pwa JT8D15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Component: Outflow Valve, Hamltn, 7110035
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOMATIC CABIN PRESSURIZATION FAILED DURING CLIMB.  *S/D*  THE OUTFLOW VALVE FAILED.  REPLACED OUTFLOW VALVE.
